# SDR RAAA99B2009

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030-1096
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION PER CARD S354102, FOUND RT SEAT TRACK CORRODED IN THE UPPER SURFACE BS 1030 TO 1096.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-10-01, M54 NR 219.
